# SDR CALA9800251

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD FOREFLAP INBOARD TRAILING EDGE SKIN DEBONDED WITH CHAFE MARKS ALONG UPPER SURFACE.  THE FOREFLAP WAS REMOVED, REPAIRED AND REPLACED.
